Kodai Mathematical Journal

A class of twisted braided groups

Zhengming Jiao and Shuanhong Wang

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 23, Number 1 (2000), 88-99.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138044157

Digital Object Identifier
doi:10.2996/kmj/1138044157

Mathematical Reviews number (MathSciNet)
MR1749386

Zentralblatt MATH identifier
0961.16024

Subjects
Primary: 16W35
Secondary: 16W30

Citation

Jiao, Zhengming; Wang, Shuanhong. A class of twisted braided groups. Kodai Math. J. 23 (2000), no. 1, 88--99. doi:10.2996/kmj/1138044157. https://projecteuclid.org/euclid.kmj/1138044157


Export citation

References

  • [1] R. LARSON AND J. TOWBER, TWO dual classes of bialgebras related to the concepts of "quantum groups" and "quantum Lie algebras", Comm. Algebra, 19 (1991), 3295-3345.
  • [2] Y. Doi, Braided bialgebras and quadratic bialgebras, Comm. Algebra, 21 (1993), 1731-1749
  • [3] Y. Doi AND M. TAKEUCHI, Multiplication alteration by two-cocycles (the quantum view), Comm. Algebra, 22 (1994), 5715-5732
  • [4] S. MAJID, Quasitangular Hopf algebras and Yang-Baxter equations, Internat. J. Moder Phys. A, 5 (1990), 1-91.
  • [5] D. E. RADFORD, Minimal quasitangular Hopf algebra, J. Algebra, 157 (1993), 185-315
  • [6] S. MAJID, Braided groups, J. Pure Appl. Algebra, 86 (1993), 187-221
  • [7] S. MAJID, Foundations of Quantum Group Theory, Cambridge University Press, Cambridge, 1995
  • [8] S. MONTGOMERY, Hopf Algebra and their Actions on Rings, CBMS Regional Conf. Ser. i Math., 82, American Mathematical Society, Providence, 1993.
  • [9] R. K. MOLNAR, Semi-direct products of Hopf algebra, J. Algebra, 47 (1977), 29-51
  • [10] M. E. SWEEDLER, Hopf Algebras, Benjamin, New York, 1969